# SDR IPXA2025041637628

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, INNER SURFACE, UPPER SIDE, BRACKET SUPPORT AT AFT LOCK HOLE HAS GOUGE.
